# SDR HEER20180418960

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N452PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 13,391 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTER CORNER SKIN OF THE FORWARD SHELL ASSEMBLY WAS FOUND TO BE CORRODED AT ONE PLACE,  ADJACENT TO INSTALLATION OF THE LT LOWER WINDOW ASSEMBLY.   THE FORWARD SHELL ASSEMBLY WAS REPAIRED.
